MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0308CSS10
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference#: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number: f210900630 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "during the aneurysm embolization procedure located in the anterior communicating artery, in which there was a coaxial system with benchmark and a headway 17 microcatheter, aneurysm catheterization was performed.The coil optima 3mm x 8cm complex device is advanced, which advances normally through the microcatheter hub, the hypotube containing the container is removed, the coil continues to be advanced, then the two coil loops are released without inconvenience.However, in the third loop a "click" is felt when the coil is pushed after which it is fully released, with the proximal portion of the coil in the left anterior cerebral artery and left internal carotid artery.After this, there is no possibility of anterograde or retrograde coil movement, so it is decided to place an "lvis" stent trying to exclude the coil device from circulation." incident report form submitted to balt indicated that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
moises colin
29 parker
irvine, CA 92618
9497881443
MDR Report Key16499646
Report Number3014162263-2023-00005
Device Sequence Number12336398
Product Code HCG
UDI-Device Identifier00818053021541
UDI-Public00818053021541
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2023
Device Model NumberOPTI0308CSS10
Device Catalogue NumberN/A
Device Lot NumberF210900630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown